# SDR GRTA20230506002

- Difficulty date: April 18, 2023
- Submitted: May 6, 2023
- Operation: Air carrier
- Aircraft: N503AW
- Make and model: Beech B200
- Aircraft serial: BB1514
- Aircraft time: 18,525 hours, 27,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5042006831
- Condition: Cracked
- Location: Zone 100
- Part time: 18,525 hours, 27,477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FS 256.250 AND STRINGER 13L, PN 50-420068-31.
REPAIRED CRACKED FRAME AT FS 256.250 AND STRINGER 13L USING 2024-T3, 0.063" ALCLAD IAW SIRM 20-10-34.
